# SDR AALA202402153887

- Difficulty date: January 31, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 35,397 hours, 15,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Corroded
- Location: Bs 727j-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT N BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL BETWEEN BS 727J AND BS 747, RBL 25. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
